# SDR VNAA202310090011

- Difficulty date: August 17, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Part number: 601R31902463
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER DOOR ACCES PANEL 832EL.  CORROSION ON ACCESS PANEL 832EL WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01; WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 52-11-32-101-001-A01; AND WAS VERIFIED PER CRJ900 AIPC 52-11-32-20
